# SDR CA970523010

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2760 · Drag Control System
- Part: Valves
- Part number: 861
- Condition: Burnt Wires
- Location: Spoiler Clutch
- Part time: 13,218 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE TASK 2760/04 OPERATIONAL CHECK OF WING SPOILER CLUTCH, ROLL SPOILER DID NOT RETRACT WHEN PUSH OFF SWITCHES SELECTED BOTH VALVES REPLACED. WIRES WERE BURNT AT THE SOLENOID CONNECTORS ON THE VALVES.
